I was taking cymbalta and temezepam each night. I tapered off cymbalta and now my blood sugar is running consistently high. (I'm diabetic) is this to be expected? I am wondering if the temezepam alone is affecting blood sugar levels.
I reviewed the side effects and see nothing about temazepam affecting blood sugar levels. I did find when I googled "temazepam and blood sugar levels" the following site that may be of interest to you:
It is a personal account of someone who noticed an increase in blood sugar levels the day after taking temazepam.
Cymbalta is commonly prescribed for diabetic peripheral neuropathy pain. I google "cymbalta and blood glucose levels" and found several articles about this topic. One article in particular may be of interest to you:
You may want to check out this article: "Duloxetine Treatment of Neuropathic Pain May Affect Glycemic Control"
If you are having a problem with the control of your blood sugar levels, please contact your doctor asap.
Hope this helps and best wishes,
- Cymbalta Information for Consumers
- Cymbalta Information for Healthcare Professionals (includes dosage details)
- Side Effects of Cymbalta (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 Jan 2011 • 1 answer
Posted 22 Jan 2013 • 1 answer
Posted 3 Aug 2013 • 3 answers
Posted 16 Nov 2016 • 0 answers
Posted 10 May 2017 • 0 answers